# SDR 08FDEA04051

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ANTI-ICE TELESCOPIC DUCT CUT-OUT DOUBLER INBOARD AND OUTBOARD LOWER SECTION FOUND WITH CHAFE MARKS.  REPAIR CARRIED OUT AS PER EA NR 1-5740-122551,   THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
